# SDR 20010409CW007

- Difficulty date: April 9, 2001
- Submitted: April 9, 2001
- Operation: Air carrier
- Make and model: Boeing 767
- System (JASC): 2210 · Autopilot System
- Part: Connector
- Part serial: 811
- Condition: Damaged
- Location: Yaw Dampner
- Component: Yaw Dampner, Teijinseiki
- Component part number: 1540500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DISASSEMBLIES OF 11 YAW DAMPNER ASSEMBLIES, FOUND ELECTRICAL CONNECTOR PINS FOR THE HYDRAULIC SOLENOID VALVE BURNED AND IN SOME CASES COMPLETELY DETACHED FROMTHE WIRE WITH THE CONNECTOR DAMAGED IN 5 OF THE 11 UNITS REPAIRED.
